# SDR AALA20150723013

- Difficulty date: July 23, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N914NN
- Make and model: Boeing 737823
- Aircraft serial: 31161
- Aircraft time: 8,283 hours, 3,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201984003
- Condition: Cracked
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHT LENS COVER CRACKED, AISLE ACROSS FROM THE CLOSET IN THE FIRST CLASS SECTION.  REPLACED EMER ESCAPE PATH LIGHT LENS COVER IAW AMM 33-51-01.
